# SDR ANCF2019040831419

- Difficulty date: March 14, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N724AV
- Make and model: Airbus A320-214
- Aircraft serial: 6153
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  DURING CLIMB PHASE, AFT CARGO DOOR MESSAGE OPEN APPEARS ON ECAM. THE INDICATION CORRESPOND WITH THE ECAM INDICATION ON DOOR PAGETHE FLIGHT RETURNED TO DEPARTURE FOR VERIFICATION THE INDICATION.  DISAPPEARS DURING APPROACH.   IN ACCORDANCE WITH TSM 32-31-00-810-886-A STEP 3.A, THE OPERATIONAL TEST OF THE AFT CARGO DOOR WAS PERFORMED AMM 52-32-00-710-001 TEST IS OK AND THE ALL ELECTRICAL CONECTIONS AND PROX-SWITCH 32WV AND 34 WV WERE CLEANINED, NOT DAMEGE WERE FOUND, NO MAINTENANCE MESSAGE ON PFR CLOSE LOG PAGE 21821-10.
